Advanced search

Reduction of constrained systems with symmetries.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cantrijn, Frans, M DE LEON, JC MARRERO, and DM DE DIEGO. 1999. “Reduction of Constrained Systems with Symmetries.” Journal of Mathematical Physics 40 (2): 795–820.
APA
Cantrijn, F., DE LEON, M., MARRERO, J., & DE DIEGO, D. (1999). Reduction of constrained systems with symmetries. JOURNAL OF MATHEMATICAL PHYSICS, 40(2), 795–820.
Vancouver
1.
Cantrijn F, DE LEON M, MARRERO J, DE DIEGO D. Reduction of constrained systems with symmetries. JOURNAL OF MATHEMATICAL PHYSICS. 1999;40(2):795–820.
MLA
Cantrijn, Frans, M DE LEON, JC MARRERO, et al. “Reduction of Constrained Systems with Symmetries.” JOURNAL OF MATHEMATICAL PHYSICS 40.2 (1999): 795–820. Print.
@article{173694,
  author       = {Cantrijn, Frans and DE LEON, M and MARRERO, JC and DE DIEGO, DM},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {2},
  pages        = {795--820},
  title        = {Reduction of constrained systems with symmetries.},
  volume       = {40},
  year         = {1999},
}

Web of Science
Times cited: